MAUDE Adverse Event Report: BECTON DICKINSON TRAY SPN WHIT25G3.5 L/B-D/E PLAST DRAPE; ANESTHESIA CONDUCTION KIT

BECTON DICKINSON TRAY SPN WHIT25G3.5 L/B-D/E PLAST DRAPE; ANESTHESIA CONDUCTION KIT
Catalog Number 405671
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material #: 405671 batch#: 0001536091 it was reported by customer that the medication in the tray was not effective ¿ forced to revert to general anesthesia for the case.Complaint received via email(s) attached.Please open a quality complaint for this bd product at corewell health.Here are the relevant event and product details: event date: 7-8-2024 event location: (b)(6) hospital, (b)(6), event description: ¿the medication in the tray was not effective ¿ forced to revert to general anesthesia for the case¿.Harm to team member or patient? no injury to my knowledge.Product name: itm-1138260 bd spinal anesthesia tray product ref: 405671.Lot number: 0001536091.Bd customer account number: (b)(6).
 
Additional Manufacturer Narrative
(b)(4) follow up mdr for device evaluation/correction: correction: following submission of initial mdr it was identified section h1 was incorrectly documented as a malfunction.Type of reportable event updated to reflect serious injury as general anesthesia was required.Three trays were provided to our quality team for investigation.The product was visually inspected, no issues were identified within any of the ampules.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001536091 was performed and no recorded quality problems or rejections related to this incident were found, all procedural and functional requirements for product release have been met.The sterilization record was reviewed, no issues were identified.Based on the available information we are not able to identify a root cause related to our process at this time.The medication within the kit is provided by a supplier.We have notified the supplier of this incident.Complaints received for this device and reported condition will continue to be monitored by our quality team for signs of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
TRAY SPN WHIT25G3.5 L/B-D/E PLAST DRAPE
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19740489
Report Number1625685-2024-00071
Device Sequence Number7776409
Product Code CAZ
UDI-Device Identifier00382904056711
UDI-Public(01)00382904056711
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number405671
Device Lot Number0001536091
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Supplement Date Received by Manufacturer09/30/2024
Initial Report FDA Received Date07/15/2024
Supplement Report FDA Received Date10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown